RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Bakievich, N I

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 8

Number of views:
This page:94
Abstract pages:1213
Full texts:481

http://www.mathnet.ru/eng/person27224
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/203431

Publications in Math-Net.Ru
1984
1. N. I. Bakievich, “A method for solving problems of the theory of filtration of a liquid in fissured rock”, Differ. Uravn., 20:3 (1984),  525–527  mathnet  mathscinet  zmath
1982
2. N. I. Bakievich, “Expression of the solutions of an equation of the filtration of a fluid with a free surface in multilayered media in terms of the solutions of the heat equation”, Differ. Uravn., 18:11 (1982),  1977–1979  mathnet  mathscinet  zmath
1980
3. N. I. Bakievich, “The relation between the solutions of the filtration equation for a fluid in cracked rocks and the heat equation”, Izv. Vyssh. Uchebn. Zaved. Mat., 1980, 11,  70–72  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 24:11 (1980), 80–83
1977
4. N. I. Bakievich, “The Fourier transform of generalized functions of certain classes, and operational calculus on the basis of the two-sided Laplace transform”, Izv. Vyssh. Uchebn. Zaved. Mat., 1977, 6,  122–125  mathnet  mathscinet  zmath; Soviet Math. (Iz. VUZ), 21:6 (1977), 99–101
1968
5. N. I. Bakievich, “A theorem of G. Higman”, Izv. Vyssh. Uchebn. Zaved. Mat., 1968, 7,  3–9  mathnet  mathscinet  zmath
1964
6. N. I. Bakievich, “Singular Tricomi problems for the equation $\eta^\alpha u_{\xi\xi}+u_{\eta\eta}-\mu^2\eta^\alpha u=0$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1964, 2,  7–13  mathnet  mathscinet  zmath
1960
7. N. I. Bakievich, “Some boundary value problems for equations of mixed type arising in the study of infinitesimal bending of surfaces of rotation”, Uspekhi Mat. Nauk, 15:1(91) (1960),  171–176  mathnet  mathscinet  zmath
1957
8. N. I. Bakievich, “Some boundary problems for mixed type of equation in a strip and a half-plane”, Dokl. Akad. Nauk SSSR, 112:5 (1957),  793–796  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019